i am 51 and on estradoil and megaprogrestarone. i have been on a period for about a year. sometimes its very lite only spotting and sometimes very heavy. it will stop for a few days and start again. iv had my annual exams and all good. worry about cancer all the time. what should i do. also not working and have no insurance. help
Is the progesterone something you take only a certain number of days a month, and then stop? (Like ten days at the beginning of the month and then twenty days off, and then ten days on and twenty days off?) If it is not, you might call the doctor who prescribed it and ask if it can be taken that way. That should help you have a period after it is "off" that acts more like a regular period.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.